# SDR SWIA20230503011

- Difficulty date: March 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE LEFT WINDSHIELD SIDE SIDEPOST SUPPORT STRUCTURE HAS SUSPECT CRACK  AT RADIUS.     (C-CHECK RO 4/30/2023)    REMOVED AND INSTALLED NEW REPLACEMENT L/H SIDE LEFT WINDSHIELD SIDEPOST SUPPORT ANGLE.REF CRJ200 SRM 51-42-06,SRM 51-42-13 DWG:601R34032 REV-V. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY AMD M- 337
